MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ECG-1350A; ELECTROCARDIOGRAPH

NIHON KOHDEN CORPORATION ECG-1350A; ELECTROCARDIOGRAPH
Model Number ECG-1350A
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nurse reports that the pulse is reading low on the ecg-1350a.They measured the patient's pulse manually and verified the ecg is not reporting the pulse correctly.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The nurse reports that the pulse is reading low on the ecg-1350a.They measured the patient's pulse manually and verified the ecg is not reporting the pulse correctly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2017, the customer at (b)(6) reported the following issue with ecg-1350a; sn (b)(4), from cardiology: nurse reported that the pulse was reading low.Cables have been changed.Service requested: troubleshooting.Service performed: on (b)(6) 2017, nk ts noted that the nurse had measured the patient's pulse manually and verified that the unit was not reading the pulse correctly.Hospital biomed was supposed to contact nk ts back regarding troubleshooting.Nk ts called hospital but did not receive a response.No further communications from the customer were documented relating to this ticket or this device.Investigation summary: the root cause of the issue was undetermined due to insufficient/incomplete information regarding the issue resolution but could be presumed to be due to faulty cables.The overall risk of this event, taking into consideration of severity and probability, is "medium".

Brand Name
ECG-1350A
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key7081548
Report Number8030229-2017-00425
Device Sequence Number11125548
Product Code DPS
UDI-Device Identifier04931921110713
UDI-Public04931921110713
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Medical Assistant
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECG-1350A
Device Catalogue NumberECG-1350A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/07/2017
Device Age96 MO
Event Location Hospital
Date Report to Manufacturer12/04/2017
Initial Date Received by Manufacturer 12/04/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date12/04/2017
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/04/2017